# SDR SWAA2025122938771

- Difficulty date: November 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE, BTW BS 312 - 344, RBL 56, WL 208.1 IN FWD GALLEY AREA.   REPLACED THE SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, PARAGRAPH 9, AND DWG 141A8310, SHEET 23, REV-.
